# SDR LR7A03103

- Difficulty date: November 21, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Ring
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION, FOUND LT CENTER FUSELAGE RING SEGMENT CORRODED AND CRACKED AT FS 762E, 767E AND 772E, LBL 60, WL 142-148.  REPAIRED IAW SRM SMP 583 51-140-23.  NR 2240.
